# SDR SWIA201232176

- Difficulty date: November 15, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 31,037 hours, 24,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ON EXIT SIGN NEAR SERVICE DOOR BURNED OUT.  (FLT 5649)  RELAMPED EXIT SIGN.
